Izhar Ahmad

King Fahd University of Petroleum and Minerals, Saudi Arabia
Department of Mathematics

Scopus profile: link
Researcher ID: K-5952-2012
GoogleScholar profile:
ID ORCID: http://orcid.org/0000-0003-3482-8634

Selected Publications:

  1. Jaichander, R. R., Ahmad, I., Kummari, K., Al-Homidan, S. (2022). Robust Nonsmooth Interval-Valued Optimization Problems Involving Uncertainty Constraints. Mathematics, 10 (11), 1787. doi: https://doi.org/10.3390/math10111787 

  2. Malik, M., Gupta, S. K., Ahmad, I. (2021). A new approach to solve fully intuitionistic fuzzy linear programming problem with unrestricted decision variables. Journal of Intelligent & Fuzzy Systems, 41 (6), 6053–6066. doi: https://doi.org/10.3233/jifs-202398 

  3. Verma, K., Verma, J. P., Ahmad, I. (2020). A New Approach on Multiobjective Higher-Order Symmetric Duality Under Cone-Invexity. Bulletin of the Malaysian Mathematical Sciences Society, 44 (1), 479–495. doi: http://doi.org/10.1016/j.amc.2011.06.049 

  4. Ahmad, I., Verma, K., Al-Homidan, S. (2020). Mixed Type Nondifferentiable Higher-Order Symmetric Duality over Cones. Symmetry, 12 (2), 274. doi: http://doi.org/10.3390/sym12020274 

  5. Singh, V., Jayswal, A., Al-Homidan, S., Ahmad, I. (2020). Higher order duality for cone vector optimization problems. Asian-European Journal of Mathematics, 13 (1), 2050020. doi: http://doi.org/10.1142/s1793557120500205 

  6. Khan, M. A., Ahmad, I., Aljohani, A. (2018). Criterion for Generalized Weakly Fuzzy Invex Monotonocities. Advances in Fuzzy Systems, 2018, 1–9. doi: http://doi.org/10.1155/2018/3749650 

  7. Ahmad, I., Kummari, K., Singh, V., Jayswal, A. (2017). Optimality and duality for nonsmooth minimax programming problems using convexifactor. Filomat, 31 (14), 4555–4570. doi: http://doi.org/10.2298/fil1714555a 

  8. Jayswal, A., Singh, V., Ahmad, I. (2017). Optimality and duality in multiobjective programming involving higher order semilocally strong convexity. International Journal of Mathematics in Operational Research, 11 (2), 204. doi: http://doi.org/10.1504/ijmor.2017.086307 

  9. Jayswal, A., Ahmad, I., Banerjee, J. (2015). Nonsmooth Interval-Valued Optimization and Saddle-Point Optimality Criteria. Bulletin of the Malaysian Mathematical Sciences Society, 39 (4), 1391–1411. doi: http://doi.org/10.1007/s40840-015-0237-7 

  10. Choudhury, S., Jayswal, A., Ahmad, I. (2015). Second order monotonicities and second order variational-like inequality problems. Rendiconti Del Circolo Matematico Di Palermo, 65 (1), 123–137. doi: http://doi.org/10.1007/s12215-015-0224-8 

  11. Debnath, I. P., Gupta, S. K., Ahmad, I. (2015). A note on strong duality theorem for a multiobjective higher order nondifferentiable symmetric dual programs. OPSEARCH, 53 (1), 151–156. doi: http://doi.org/10.1007/s12597-015-0221-x 

  12. Tanveer, M., Mangal, M., Ahmad, I., Shao, Y.-H. (2016). One norm linear programming support vector regression. Neurocomputing, 173, 1508–1518. doi: http://doi.org/10.1016/j.neucom.2015.09.024